Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Direct images of sheaves of differentials and the Atiyah class

Title data

Peternell, Thomas ; le Potier, J. ; Schneider, M.:
Direct images of sheaves of differentials and the Atiyah class.
In: Mathematische Zeitschrift. Vol. 196 (March 1987) Issue 1 . - pp. 75-85.
ISSN 1432-1823
DOI: https://doi.org/10.1007/BF01179269

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 07:42
Last Modified: 10 Nov 2020 07:42
URI: https://eref.uni-bayreuth.de/id/eprint/59386